# SDR RAIA00804008

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 17,239 hours, 14,883 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 3031450801
- Part serial: 00177637
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7903 -STL- WEATHER RADAR FAILED.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RT AND ACCOMPLISHED THE ASSOCIATED FOLLOW ON MAINTENANCE.
